Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

a good friend of mine has been fighting with depression and anxiety for a year or so now and she is taking sertraline (generic Zoloft) for the last six months, together with Ambien. It seemed that this worked really well during the first month or so for her, but after that she started to isolate herself more and more.

The last time we talked, she seemed somehow spaced out and couldn’t really concentrate for like 5 minutes of conversation, and turned her head around as if to hear someone behind her back. I’m wondering is it possible for sertraline to cause auditory hallucinations?

Loading...

Hi,

it's one of the not so common side effects from Zoloft or sertraline, but it is possible that it causes hallucinations, in some cases visual, in other auditory. What you might want to suggest your friend is that perhaps her depression might be in fact bipolar depression - my brother was treated for depression for years until we finally found a good psychiatrist who started him on bipolar medication. He didn't have manic behavior, only depression.

The reason I'm mentioning this in relation to your friend is that it happens more common that uncommon antidepressant side effects happen to people who are misdiagnosed with bipolar depression.

Reply

Loading...